# SDR CALA2024022700560

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 103,485 hours, 13,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EMERGENCY POWER PACK (M33404) CAPACITY CHECK FOUND CAN''T STAYED EMERGENCY LIGHTS ON FOR 15 MINUTES,  REPLACED DOOR R3 EMERGENCY POWER PACK (M33404) AND PERFORMED THE INSTALLATION TEST,THE RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV100,
